Skip to Main content Skip to Navigation
Journal articles

Numerical Method for Reflected Backward Stochastic Differential Equations

Abstract : In this article we propose a numerical method for reflected backward stochastic differential equations (RBSDE). This method is based on the simple random walk, and the convergence is related to the Skorohod topology.
Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00795489
Contributor : Miguel Martinez <>
Submitted on : Thursday, February 28, 2013 - 11:39:02 AM
Last modification on : Monday, May 11, 2020 - 4:20:50 PM

Links full text

Identifiers

Citation

Miguel Martínez, Jaime San Martín, Soledad Torres. Numerical Method for Reflected Backward Stochastic Differential Equations. Stochastic Analysis and Applications, Taylor & Francis: STM, Behavioural Science and Public Health Titles, 2011, 29 (6), pp.1008-1032. ⟨10.1080/07362994.2011.610162⟩. ⟨hal-00795489⟩

Share

Metrics

Record views

430